Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

New symptom for me


[Pa...]

Recommended Posts

Hello. I have this new symptom that maybe some of you can relate too or maybe not. I need your feedback either way. Lately I have been getting a full, bloated feeling in my stomach on small amounts of food. Like amounts you would feed a young child. I am now at close to 9 months off and hate this new symptom. I will say I have been losing weight which I need. Has anyone else had or have this?
Link to comment
Share on other sites

It sounds like "benzo belly", a side effect that can linger for months even after benzos are stopped. 

 

I've never heard of it cropping up for the first time nine months after cessation, but unexpected consequences seem to go hand-in-hand with benzo recovery.   

Link to comment
Share on other sites

Hi, I follow your posts quite frequently because we are almost on the same timeline and have alot of the same symptoms. I can say that I have been experiencing this really bad for the last 2 weeks as well. I can eat something and immediately feel like a balloon. My acid has been out of whack too. So yes, I think this is just part of withdrawal. :/
Link to comment
Share on other sites

It’s nice to know I have someone following me. I have not been posting to much lately but I probably will because some symptoms are coming back and I’m getting new ones.
Link to comment
Share on other sites

I had benzo belly starting about a month after jumping. It lasted a long time- I became a vegan to try and combat it— well it got better but might have been time more than the diet change.
Link to comment
Share on other sites

×
×
  • Create New...